arrow
Volume 30, Issue 2
Boundedness for Hardy Type Operators on Herz Spaces with Variable Exponents

M. Wang, L. S. Shu & M. Qu

Anal. Theory Appl., 30 (2014), pp. 224-235.

Published online: 2014-06

Export citation
  • Abstract

In this paper, we will prove the boundedness of Hardy type operators $H_{\beta(x)}$ and $H^{\ast}_{\beta(x)}$of variable order $\beta(x)$ on Herz spaces $K^{\alpha(\cdot)}_{p(\cdot), q}$and $\dot{K}^{\alpha(\cdot)}_{p(\cdot), q}$, where $\alpha(\cdot)$ and $p(\cdot)$ are both variable.

  • Keywords

Herz spaces, Hardy type operators, variable exponent.

  • AMS Subject Headings

42B20, 42B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-30-224, author = {}, title = {Boundedness for Hardy Type Operators on Herz Spaces with Variable Exponents}, journal = {Analysis in Theory and Applications}, year = {2014}, volume = {30}, number = {2}, pages = {224--235}, abstract = {

In this paper, we will prove the boundedness of Hardy type operators $H_{\beta(x)}$ and $H^{\ast}_{\beta(x)}$of variable order $\beta(x)$ on Herz spaces $K^{\alpha(\cdot)}_{p(\cdot), q}$and $\dot{K}^{\alpha(\cdot)}_{p(\cdot), q}$, where $\alpha(\cdot)$ and $p(\cdot)$ are both variable.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2014.v30.n2.8}, url = {http://global-sci.org/intro/article_detail/ata/4487.html} }
TY - JOUR T1 - Boundedness for Hardy Type Operators on Herz Spaces with Variable Exponents JO - Analysis in Theory and Applications VL - 2 SP - 224 EP - 235 PY - 2014 DA - 2014/06 SN - 30 DO - http://doi.org/10.4208/ata.2014.v30.n2.8 UR - https://global-sci.org/intro/article_detail/ata/4487.html KW - Herz spaces, Hardy type operators, variable exponent. AB -

In this paper, we will prove the boundedness of Hardy type operators $H_{\beta(x)}$ and $H^{\ast}_{\beta(x)}$of variable order $\beta(x)$ on Herz spaces $K^{\alpha(\cdot)}_{p(\cdot), q}$and $\dot{K}^{\alpha(\cdot)}_{p(\cdot), q}$, where $\alpha(\cdot)$ and $p(\cdot)$ are both variable.

M. Wang, L. S. Shu & M. Qu. (1970). Boundedness for Hardy Type Operators on Herz Spaces with Variable Exponents. Analysis in Theory and Applications. 30 (2). 224-235. doi:10.4208/ata.2014.v30.n2.8
Copy to clipboard
The citation has been copied to your clipboard